Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Having scanty, watery period. Had a drug after sex. Will I have problems in conceiving?

I doctor, for d past 3yrs I av been having very scanty and watery period and it never used to be so but it comes regularly, this month I had sex wit my bf he got me a drug to use and its like this drug spoilt the whole thing, wen it was time for my period it just came very very little and I am so scared I hope I wont have problems conceiving. Pls doctor I need an urgent reply.tnx
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

The use of the emergency contraception or early morning after pill would not have a permanent effect and would not affect your ability to conceive.

You may want to consider a consistent form of contraception such as oral contraceptive, the injection, the patch, condoms or an intrauterine device.
The use of a consistent method would reduce your chances of conception till you are ready.

I hope this helps
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor